# SDR DALA2022092206252

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DURING HFEC OPEN-HOLE INSPECTION BTW BS 1640 AND S- 14R, 2EA CRACKS WERE FOUND ON FRAME WEB LOWER INDB HOLE AT 4 CLOCK POS AND 9 CLOCK POS RESPECTIVELY. CONTACT LIAISON ENGINEERING FOR REPAIR INSTRUCTIONS. CORRCTIVE ACTION: SUMMARY OF NRC 00245: FRAME STA 1640 AND S-14RH WAS REPAIRED PER ER/A 601510-14AD REV.ORIGINAL , SECTION I: PERMANENT REPAIR. (2419457)
